# SDR P5CA2016082500239

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,741 hours, 2,147 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HPSOV EICAS PERFORMED FIM 36-10, FT 833, WDM 36-11-62.  CHECK RT ENGINE HPSOV POSITION SWITCH FUNCTION NORMAL, CLEAN HPC CONNECTOR; PERFORMED ENGINE RUN UP CHECK NORMAL.  NO MSG IAW AMM 36-11-08, BITE AIR SUPPLY MODULE NO FAULT IAW AMM 36-23-00.
